# SDR 96FDEA00036

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Condition: Failed
- Location: Flap Syst
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TPE - AFTER T/O, FLAPS WERE VERY SLOW TO RETRACT, FLAPS/SLATS STUCK AT ZERO DEGREES.  FOLLOWED EMERGENCY/ABNORMAL PROCEDURE AND RETURNED TO TPE.  FLAPS RETRACTED TO ZERO DEGREE DETENT ON THE GROUND AND THE FLAP SYS NR 1 FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED HIGH SPEED SOLENOID VALVE, WORKS OK (P/N 500A000-03), OFF (S/N 03601).  BITE TEST ON SFCC NR 1, ALL OK PLACARD REMOVED AND NOTIFIED MOCC.
